I was recently told that I have a serious hives issue. I’ve heard that it’s hereditary, but I still don’t know how it is. What makes it worse is, that I’ve had it for many years now.
The first time I had a hives rash, I was 22. I was in an accident and my hand went through the door of a building. It looked like I was in a hospital, so I had a bunch of people asking me what had happened. I found out that I have a hereditary hives rash, and its a genetic condition caused by some kind of virus. Of course I have to get it checked out by a doctor.
I believe it is caused by an autoimmune disorder, but it’s hard to say for sure. I think the most common cause of hives is an infection, but it seems to be most common when people are in poor health. Also, people with autoimmune disorders (e.g. multiple sclerosis) may develop a rash when they get a new illness, like HIV or diabetes, which is something you don’t want to be in.
People with autoimmune disorders, like multiple sclerosis or lupus, are often given immune-modulating drugs, which can reduce symptoms. I was recently diagnosed with multiple sclerosis, and my doctor prescribed me Tysabri, an immune-modulation drug used to treat autoimmune disorders. I was happy to see it being prescribed to people, because it was one of the first medications I’ve been given, and it has helped me with my symptoms.
However, when you’re on a medication like Tysabri, you’re also taking a number of other drugs, which can interact with it. One of these interactions, called a drug interaction, can make it more difficult to keep your Tysabri levels up, so you need to be aware of them.
I know that most people who are on Tysabri are on the same medication, so I suggest you take your medicine in your own home, and you’ll be fine. If you’re on Tysabri, it’s your home medicine that’s important.
If you haven’t had Tysabri for a long time, you may notice an increase in dizziness and nausea. Tysabri has also been known to cause fatigue. If either of these symptoms ever start happening, take your Tysabri and go to your doctor immediately.
Tysabri has been known to increase the ability to get into seizures if you’re already susceptible to seizures. That’s why you should take your meds in your own home. It’s one more thing to be aware of while on Tysabri.
I remember reading somewhere that Tysabri is very dangerous if you take it in large dosages. It may cause bleeding and even death if taken in the amount of 1,000 mg (the dose recommended for adults) or more. If you have a history of bleeding (or bleeding in general) or have had a seizure or other seizure-like symptoms, be sure to take your meds at home.
If you are already susceptible to seizures, you could be at risk for hives after surgery, and the meds may make you more susceptible. I found this out the hard way. In my case, I had to cancel mine for 2 weeks before I could get it rescheduled. I had to have the doctor give me a prescription. I took mine at the pharmacy and while it was there, the nurse I was seeing became very concerned about the possibility of my taking the meds.